# SDR 07FDEA02881

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T76
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN DECK SEAT TRACK 5L I/B FLANG PANEL LANDING HAS WEAK AROUND 7 EA FASTENER HOLES BETWEEN FRAMES 47-51 (ZONE 240) REF A300-600 SRM 51-10-00.  BLENDED 7 AREAS AT LT 5L FR47-51 IAW A300-600 SRM 51-73-10.  AFTER REWORK ALL 7 AREAS WERE OUT OF LIMITS IAW A300-600 SRM 53-10-16.  REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW A300-600 SRM 51-72-10, 51-40-21 AND DWG A538-12915.
